Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 9, Issue 4, Pages 489-496
http://dx.doi.org/10.1155/S1048953396000421

The structure distribution in a mixed Poisson process

JLT, Department of Mathematics, Katholieke Universiteit Leuven, Celestijnenlaan 200B, Heverlee, (Leuven) B-3001, Belgium

Received 1 July 1996; Revised 1 October 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jozef L. Teugels and Petra Vynckier, “The structure distribution in a mixed Poisson process,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 4, pp. 489-496, 1996. https://doi.org/10.1155/S1048953396000421.